# SDR AALA202203181508

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 18,438 hours, 7,062 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN IN CRUISE. SECURED FLIGHT DECK DOOR UPPER CLOSE OUT PANEL TO LAVATORY A SIDEWALL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-11.
